# SDR SWAA2018020519507

- Difficulty date: January 30, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 52,871 hours, 30,628 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50104
- Part serial: 1313
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT LOWER SKIN CRACKED.  R&R NR 8 SLAT PER AMM.
